# SDR 04FDEA02138

- Difficulty date: July 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT REPAIR DOUBLER AT BS 930, 3 INCHES ABOVE STR 14 LT, AFT SIDE OF FRAME. REMOVED AND REPLACED REPAIR DOUBLER AT BS 930, 3 ABOVE STR 14 LT PER SRM 51-30-2, 53-10-3.
